# SDR AALA20090917MIA05

- Difficulty date: September 17, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 39,336 hours, 4,829 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AISLE CEILING EMERGENCY LIGHT AT SEAT 34B INOPERATIVE.  RELAMPED CEILING LIGHT.  OPS CHECK OK.
